# SDR AWXA200400399

- Difficulty date: April 10, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,533 hours, 26,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6537607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK 2 EACH 7/8 INCHES CRACKS WERE FOUND IN VERTICAL BEAM ON AFT SIDE OF BS 178 BULKHEAD AT LBL 5.7, WL 184. MAINTENANCE REMOVED DAMAGED SECTION OF BS 178 BULKHEAD VERTICAL BEAM AT LBL 5.7, WL 184; FABRICATED 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 205.
